Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Sobolev estimates for operators
given by averages over cones

Author: Scipio Cuccagna
Journal: Trans. Amer. Math. Soc. 350 (1998), 935-946
MSC (1991): Primary 42B20, 26A33; Secondary 53C65
MathSciNet review: 1390975
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result related to work by A. Greenleaf and G. Uhlmann concerning Sobolev estimates for operators given by averages over cones. This is done using the almost orthogonality lemma of Cotlar and Stein, and the van der Corput lemma on oscillatory integrals.

References [Enhancements On Off] (What's this?)

  • [G] V.Guillemin, Cosmology in (2+1)-Dimensions, Cyclic Models, and Deformations, Princeton Univ. Press, 1989. MR 91k:58140
  • [GU1] A.Greenleaf and G.Uhlmann, Estimates for singular Radon transforms and pseudodifferential operators with singular symbols, J.Funct.Anal. 89 (1990), 202-232. MR 91i:58146
  • [GU2] A.Greenleaf and G.Uhlmann, Composition of some singular Fourier integral operators and estimates for restricted x-ray transforms, II, Duke Math.Jour. 64 (1991), 415-444. MR 93b:58146
  • [PS] D.H.Phong and E.M.Stein, Hilbert integrals, singular integrals, and Radon transforms I, Acta Math. 157 (1986), 99-157. MR 88i:42028a
  • [S] C.D.Sogge, Fourier Integrals in Classical Analysis, Cambridge Univ. Press, 1993. MR 94c:35178
  • [SS] C.D.Sogge and E.M.Stein, Averages over hypersurfaces: Smoothness of generalized Radon transforms, J. Analyse Math. 54 (1990), 165-188. MR 91i:58145
  • [St] E.M.Stein, Harmonic Analysis: real variable methods, orthogonality, and oscillatory integrals, Princeton Univ. Press, 1993. MR 95c:42002

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 42B20, 26A33, 53C65

Retrieve articles in all journals with MSC (1991): 42B20, 26A33, 53C65

Additional Information

Scipio Cuccagna
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Address at time of publication: Department of Mathematics, Princeton University, Princeton, New Jersey 08544

Keywords: Distributions, pseudodifferential operator, oscillatory integral, stationary phase, interpolation theorems for operators, conormal bundle
Received by editor(s): September 30, 1994
Received by editor(s) in revised form: April 4, 1996
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society